







## 2019 ISOE INTERNATIONAL SYMPOSIUM ON OCCUPATIONAL EXPOSURE MANAGEMENT AT NUCLEAR FACILITIES

**BEIJING, CHINA, 22-24 OCTOBER 2019** 

## **PROGRAMME & BOOK OF ABSTRACTS**



SUPPORTED BY











The IAEA Technical Centre of the Information System on Occupational Exposure (ISOE), in collaboration with the Nuclear and Radiation Safety Centre, Ministry of Ecology and Environment of China is organizing the 2019 ISOE International Symposium on Occupational Exposure Management at Nuclear Facilities.

The Symposium will be held in Beijing, China from 22 to 24 October 2019. The Symposium will be co-sponsored by the International Atomic Energy Agency (IAEA), the OECD Nuclear Energy Agency (NEA) and supported by the Chinese Society of Radiation Protection; the Radiation Monitoring Centre of China General Nuclear Power Corporation and the Beijing Society of Radiation Safety.

The Symposium is targeted at all those concerned with radiation protection at nuclear facilities, from utilities, contractors, regulatory bodies as well as international organizations.

The main objectives of the Symposium are:

- to provide a large forum of information exchange on occupational exposure concerns in nuclear power plants (practices, management and procedures, dose results and reduction, improvements of techniques and tools, etc.),
- to provide an opportunity to transfer the knowledge and experiences on occupational radiation protection accumulated in the ISOE system to newcomers and embarking countries of NPP.
- to allow vendors to present their recent experience and developments in radiation protection (measurement techniques, operating and plant design improvements, ALARA practices during operation and outages, etc.) in a commercial exhibition.

The Symposium will provide an opportunity for the participants to participate in discussions during plenary sessions and presentations of posters.

A technical visit will be organized on the last day of the Symposium.

We are looking forward to welcoming you in Beijing.

Jizeng MA

*Head of ISOE IAEA Technical Centre On behalf of the Programme Committee* 

#### **PROGRAMME COMMITTEE MEMBERS**

NSC, China
CGN, China
CNNP, China
ISOE IAEA TC
ATC, Japan
Sizewell B Power Station, UK
ETC, CEPN, France
ETC, CEPN, France
NATC, USA
Bruce Power, Canada
OECD/NEA, France

#### SYMPOSIUM VENUE

The Symposium will take place at the JUXIAN Hall in YOUYI GONG in Friendship Hotel, Beijing Friendship Hotel, No.1 Zhongguancun South Str. Beijing, 100873, P. R. China.

#### WORKING LANGUAGE

The symposium will be held in English.

### PROGRAMME OF THE SYMPOSIUM

#### TUESDAY 22 OCTOBER 2019

08:30 - 09:00	Registration

09:00 - 9:30	<b>Opening Ceremony</b>
--------------	-------------------------

SESSION 1. Chairpersons	<b>ISOE SYSTEM</b> Guy Renn (EDF Energy, UK), Tomoyuki Nomura (NSRA, Japan)
	<b>The Information System on Occupational Exposure - ISOE: general presentation and highlights of key activities</b> <i>Caroline Schieber (CEPN)</i>
09:30 – 10:30 (60 min)	ISOE Working Group on Radiological Protection Aspects of Decommissioning Activities at Nuclear Power Plants (WGDECOM) – Outcomes and feedback Laure-Anne Beltrami on behalf of WGDECOM (CEPN, France)
	New activity of ISOE Asian Technical Center Honjo Koji (Nuclear Safety Research Association (NSRA)-ISOE ATC, Japan)

10:30 – 11:00 (30 min)	Coffee-break, Visit of Exhibition, Posters	
---------------------------	--	--

<b>SESSION 2.</b> Chairpersons	<b>SOURCE TERM MANAGEMENT</b> J. M. Pettersson (Oskarshamn NPP, Sweden), Duanjie Yang (NSC, China)
11:00 – 12:30 (90 min)	<b>Visualization Technology and Preliminary Practice of Radiation Protection</b> <i>Yuan Zhao, Liye Liu*, Qinjian Cao, Hua Li, Yu Wang, Jinfeng Cheng, Xing Chen,</i> <i>Jiafu Wei (China Institute for Radiation Protection, China)</i>
	ALARA tools: Source Term Control at CNE Cernavoda Catalina Chitu, Alexandru Nedelcu (CNE Cernavoda NPP, Romania)
	Preliminary Discussion of Potential Surface Contamination Risk Identification and Surface Contamination Control Method in Nuclear Power Plant Ren Xueming (Taishan Nuclear Power Joint Venture Co., Ltd., China)
	<b>Three-Dimensional Position-Sensitive Pixelated CdZnTe Detector</b> <b>Technology for Isotope Detection, Localization, Quantification, and</b> <b>Trending at Nuclear Power Plants</b> <i>Weiyi Wang (H3D, Inc., USA)</i>

# **ISOE International Symposium** *Beijing, China, October 22-24, 2019*

12:30 - 14:00	Lunch Break
<b>SESSION 3.</b> Chairpersons	<b>RADIATION PROTECTION MANAGEMENT 1</b> Chuan Wang (CNNC Sanmen NPP China), Caroline Schieber (CEPN, France)
	Main results of optimization of occupational radiation protection at NPPs in Russian Federation Igor Doljenkov (Rosenergoatom JSC, Russian Federation)
14:00 – 15:40 (100 min)	<b>Improving occupational radiation exposure using ALARA tools:</b> <b>performance indicators</b> <i>Alexandru Nedelcu, Liliana Samson ("CNE Cernavoda" NPP, Romania)</i>
	Centralized Monitoring and Management Practice of OccupationalExposure in CGNEnjian Yu (CGN, China)
	<b>Dose per RCA-hour; a useful radiological protection indicator?</b> <i>Guy Renn (EDF Energy, Sizewell B NPP, UK), Pauline Putteman (EDF, Penly NPP, France)</i>
	<b>Research Progress on International α Value of Radiation Protection</b> Li Yang (NSC, China)

15:40 – 16:10 (30 min)	Coffee-break, Visit of Exhibition, Posters
---------------------------	--

SESSION 4. Chairpersons	<b>RADIATION PROTECTION MANAGEMENT 2</b> Andreas Ritter (Leibstadt NPP, Switzerland), Koji Honjo (NSRA, Japan)
16:10 – 17:50 (100 min)	<b>Optimisation of the occupational radiation protection at OKG NPP</b> <i>Catrin Bauréus Koch, Michael Pettersson (OKG NPP, Oskarshamn, Sweden)</i>
	Understanding and Thinking about the Role of Collective Dose Concept in Radiation Protection Management of Nuclear Power Plants Wang Chuan (CNNC Sanmen Nuclear Power Co., Ltd., China), He Junnan, Zhang Qiang, Zeng Jinzhong, Ni Wei, Wang Ruijun, Li Houwen (CNNC Nuclear Power Operations Management Co., Ltd., China)
	Introduction of Radiation Protection Management of Shandong Haiyang Nuclear Power Plant Yu Xiaodong, Gou Quanlu (Haiyang NPP, China)
	<b>Dose reduction methods and techniques during operational phase and Refueling Outage (RFO) at Chashma Nuclear Power Plant Unit-1</b> <i>Rana Iftikhar Ahmad (Chashma NPP, Pakistan)</i>
	<b>The research and application of HYH plant optimized radiation protection</b> <i>Xie Wenming (Liaoning Hongyanhe nuclear power Co., Ltd., China)</i>

CONFERENCE	DINNER
19:00	Symposium Dinner at Juxiuyuan Restaurant, Friendship Palace, Friendship Hotel

#### WEDNESDAY 23 OCTOBER 2019

<b>SESSION 5.</b> Chairpersons	<b>WASTE MANAGEMENT</b> Igor Lozhnikov (Leningrad NPP, Russian Federation), Junwu Yang (CGN, China)
09:00 – 10:00 (60 min)	<b>Practice of Radioactive Solid Waste Classification in Operational NPP</b> Zhang Bin (CNNC Nuclear Power Operations Management Co., Ltd., China)
	<b>Application of "Non-Radioactive" in TEPCO</b> Yuya Komatsu, Sumito Komiyama, Yoshihide Murakami (TEPCO, Japan)
	<b>Inventory of radioactive wastes at Armenian NPP, preliminary evaluation of Need in Primary Circuit Decontamination (expenses/benefits)</b> Konstantin Pyuskyulyan (Armenian Nuclear Power Plant Closed Joint Stock Company, Armenia)

10:00 - 10:30 (30 min)Coffee-break, Visit of Exhibition, Posters
---

<b>SESSION 6.</b> Chairpersons	INTERNAL EXPOSURE MANAGEMENT K. A. Lindberg (Ringhals NPP, Sweden), C. Chitu (Cernavoda NPP, Romania)
10:30 – 11:50 (80 min)	Assessment of the alpha risk after a fuel dissemination in the Reactor Cooling System of French PWRs using the OSCAR V1.4 Code Thomas Jobert (EDF, France)
	Monitoring of Tritium Internal Exposure Doses of Heavy-water Reactor Workers in Third Qinshan Nuclear Power Plant Wang Kongzhao (CNNO, China)
	<b>Efficiency Calibration Experiment of WBC</b> <i>Zheng Lu (CIAE, China)</i>
	<b>Dose Survey in a Tritium Intake Accident</b> Xiong Kouhong (CNNC Nuclear Power Operations Management Co., Ltd., China)

11:50 – 13:30 (100 min)

Lunch Break

# **ISOE International Symposium** *Beijing, China, October 22-24, 2019*

<b>SESSION 7.</b> Chairpersons	<b>REGULATION AND DESIGN ASPECTS</b> G. A. Testa (ENSI, Switzerland), Akiko Suzuki (NRA, Japan)
13:30 – 14:30 (60 min)	<b>Radiation Protection Requirements for a New NPP-unit in Finland</b> <i>Veli Riihiluoma (STUK, Finland)</i>
	<b>Research of Occupational Exposure Dose Assessment for HPR1000</b> <i>Yingnan Tian (China Nuclear Power Engineering Co., LTD, China)</i>
	<b>The Establishment and Application of Dedicated Dose Assessment Models</b> <b>of HPR1000</b> <i>Jun Xiong (China Nuclear Power Design Co., LTD, China)</i>

		Summary of the meeting
	14:30 - 15:00	Briefing for the next ISOE International Symposium
(30 min)	Distinguished Papers and Closure of the Symposium	
	Arrangement for the Technical Tour	

### THURSDAY 24 OCTOBER 2019

	Technical Visit
08:00 - 16:00	<ul> <li>China Institute of Atomic Energy, CNNC</li> <li>Nuclear and Radiation Safety Centre, MEE</li> <li>Departure: 8:00 – Return: around 16:00</li> </ul>

#### **POSTER SESSION**

1. Assessment of Occupational Exposure During the period 2014-2018 using TLD in Bangladesh

Selina Yeasmin (Atomic Energy Centre Dhaka, Bangladesh)

- **2.** Radiation environmental monitoring of a decommissioned tailings pond Zhang Qian (East China University of Technology, China)
- **3.** Personal Monitoring of Workers under Ionizing Radiations in Madagascar Veroniaina Raharimboangy (Institut National des Sciences et Techniques Nucléaires-INSTN, Madagascar)
- 4. Systematic Approach to Training Occupationally Exposed Workes for Strengthening National Capacity and Minimize Exposure to Ionizing Radiation in Nuclear Facilities in Iraq

Salwa Hammed Mansur Al-Salhy (Radiation Protection Center (RPC), Ministry of Health and Environment, Iraq)

- **5.** Development and Application of the Personal Dosimeter Self-Distribution System Yue Wang (CNNP Nuclear Power Operations Management Co., Ltd., China)
- 6. Evaluation of Measurement Uncertainty in External Exposure Personal Dose Monitoring Liang Na, CNNP Nuclear Power Operations Management Co., Ltd.
- 7. Application of Gamma Spectrometer in Radiation Source Term Reduction Wang Bin (CNNP Nuclear Power Operations Management Co., Ltd., China)
- 8. Optimization of Tritium Internal Exposure Monitoring and Assessment in TQNPP Lu Liyan (CNNO, China)
- **9.** Practice and Optimization of Tritium-in-Air Monitoring and Protection in TQNPP Sun Lei (CNNP Nuclear Power Operations Management Co., Ltd., China)
- **10. Radiation Protection Measures on Cobalt-60 Production in TQNPP** Ge Xuyang (CNNP Nuclear Power Operations Management Co., Ltd., China)
- **11. The Overall Shielding Solution in Reactor Vaults in TQNPP** Ge Jian'an (CNNP Nuclear Power Operations Management Co., Ltd., China)
- **12. Occupational radiation protection at the Belarusian NPP on the Preoperational Stage** Alena Nikalayenka (Radiation Safety Laboratory of the Scientific Practical Centre of Hygiene, Belarus)
- **13. Brief Introduction of Dose Control in Ningde Nuclear Power Plant** Su Chengjie (Ningde Nuclear Power Station, Fujian Province, China)
- 14. Performance test results of whole body counters in Korean nuclear power plants Si Young Kim, Tae Young Kong, Young Ju Lee, Jung Kwon Son (Korea Hydro & Nuclear Power Co., Ltd. Central Research Institute (KHNP CRI), Republic of Korea)